Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 9 found articles
 
 
  Trapped modes and resonances for water waves over a slightly perturbed bottom
 
 
Title: Trapped modes and resonances for water waves over a slightly perturbed bottom
Author: Romero Rodríguez, M. I.
Zhevandrov, P.
Appeared in: Russian journal of mathematical physics
Paging: Volume 17 (2010) nr. 3 pages 307-327
Year: 2010
Contents:
Publisher: SP MAIK Nauka/Interperiodica, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands